# SDR SWAA2023091389099

- Difficulty date: August 14, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 434AL PANEL ASSEMBLY - AFT FAIRING - #1 ENGINE OUTBOARD STRUT WITH DELAMINATED CORNER.<[01] PREPARED REPAIR ON PANEL 434AL PANEL ASSEMBLY - AFT FAIRING - #1 ENGINE OUTBOARD; AS PERSRM 51-70-04-2R-6; AND REPAIRED PANEL 434AL PANEL ASSEMBLY - AFT FAIRING - #1 ENGINE OUTBOARD STRUT; AS PER SRM 51-70-04-2R-6 MATERIAL USED PO.1791128 AND PO.1473815;[02] VERIFIED STEP 1
